| Model Number |
406137 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No nonconformance associated with the reported event were identified.Based on the information received, the cause of the reported sideport detachment remains unknown.
Event or Problem Description
There have been multiple sideport detachments reported by the customer.No additional information is available.